MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, X8000 LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG, X8000 LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0220200000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was sparking at the bulb assembly.
 
Event or Problem Description
It was reported that there was sparking at the bulb assembly.
 
Additional Manufacturer Narrative
The device was not received for investigation at stryker endoscopy because it was repaired locally in stryker malaysia; therefore the reported failure cannot be confirmed.The complaint will be closed without a detailed investigation report and based on probable root cause.In the event that the device is received, the complaint will be reopened, a full evaluation will be conducted, and the investigation will be updated with the new results.The technical service report is attached (see communication log), and indicates: "suspected the bulb was not in good a condition.There is a melting negative cable connected to the bulb negative terminal.Troubleshooting was performed by: replaced with the known good xenon bulb replaced with the known good negative cable.The x8000 light source is working in good condition." the reported event involving this failure and device could have been caused by: - "bulb assembly - ballast - control board - ac inlet board - reed switch - thermal switch - ballast connector - beam sensor - fuses - front panel membrane switch - esst components - motor assembly - sidne input - light post - inadequate airflow - improper assembly - inadequate calibration - em interference - use errors".In sum, the reported failure could not be confirmed since the device was not received at stryker endoscopy for investigation.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG, X8000 LIGHT SOURCE
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8286603
Report Number0002936485-2019-00036
Device Sequence Number19448658
Product Code FCW
UDI-Device Identifier07613327051360
UDI-Public07613327051360
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K961971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0220200000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2019
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1